# SDR DALA2023032202172

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 56,600 hours, 39,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9538, EMERGENCY LIGHTS ROW 3-11 INOP. CORRECTIVE ACTION: REPLACED THE BATTERY PACK B5-227. (LP 9653534)
